# SDR SWAA2023102501888

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS380-400; LBL14; WL208<[01] CRACK FOUNDED ONLY ON THE UPPER CHORD AT BS 380-400 LBL 14 WL 208. REMOVED AND REPLACED UPPER CHORD AT BS 380-400 LBL 14 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400.;[02] UPDATE STEP 4. FAULT COMPLETE;[03] VERIFIED CORRECTIVE ACTION 1
